# SDR USAA2013031200008

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 103,060 hours, 20,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C CHECK - CRACK ON CHORD AT BS 1809.5 BULKHEAD APPROX 4 INCHES BELOW S12A LEFT.  REPAIRED BS 1809.5 BULKHEAD CHORD IAW EO 5305T227.
